# SDR DALA2016101007132

- Difficulty date: October 7, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION,  A DISCREPANT AREA WAS FOUND ON LOWER SKIN REAR SPAR BTW XRS=163 TO 168 AT L WING.  REPAIRED IAW ER/A 550332-14AD REV.ORIGINAL.
